Affordable Access

Publisher Website

Randomized response in stratified sampling

Authors
Journal
Journal of Statistical Planning and Inference
0378-3758
Publisher
Elsevier
Publication Date
Volume
128
Issue
1
Identifiers
DOI: 10.1016/j.jspi.2003.11.001
Keywords
  • Randomized Response
  • Simple Random Sampling
  • Stratified Sampling
Disciplines
  • Mathematics

Abstract

Abstract This paper extends the randomized response model presented in Christofides (Metrika 57 (2003)195) to the case of stratified sampling. A comparison between the application of the technique in stratified and simple random sampling is presented. In addition, the model is compared with the randomization technique in stratified sampling of Kim and Warde (J. Statist. Plann. Inference 120 (2004) 155).

There are no comments yet on this publication. Be the first to share your thoughts.